"My wife is on 225 mg dose of exeffor and is using two strains of cannibis one is a daytime which has less than 1% thc and 13.8 % CBD , the night time one is 7.5% thc and 14% cdn – she has s severely deformed neck and is going through laser and chiropractor adjustments – she is in severe pain with her neck and is getting headaches at the back of her head . We are concerned about any interaction issues with the cannibis and is there other strains for nighttime use that might be better for the headaches and neck pain. She suffers from anxiety due to the neck issues – opiates have nearly killed her so we’re not going back there – my main concern right now is there any issues with the interaction from the cannibis and the exeffor FYI – her current usage on the daytime cannibis is about a gram and a half and 1/2 a gram at night
Yes, there are concerns for interaction between these two medicines.
Increased muscle spasm is one of the side effects that should be reported but I don’t know if her pain and muscle spasm has increased since she started using the medication.
Headache is also listed as a side effect and she should talk with her doctor about this particular symptom.
Increased anxiety is another side effect that should be reported to the doctor.
Low dose THC actually increases serotonin so she actually might do well with a little more THC in the evening, possibly a 1:1.
It could be quite likely that the Effexor dose needs to be reduced, she is at the max dose, but that should be left up to her treating physician.
As an osteopathic physician I can tell you the changes in the spine do not occur suddenly unless there’s a very traumatic injury. Was this a traumatic injury that caused her neck deformity? If not, I would caution against trying to straighten the spine, you want a functional spine and is the straightening is occurring to rapidly it is very likely can increase her anxiety as a warning system.
It does sound like it’s time to go back and visit her managing physician to possibly have her medication level reduced.